Korovkin-type theorems for almost periodic measures

Volume 93 / 2002

Silvia-Otilia Corduneanu Colloquium Mathematicum 93 (2002), 277-284 MSC: Primary 43A60. DOI: 10.4064/cm93-2-7

Abstract

Some Korovkin-type theorems for spaces containing almost periodic measures are presented. We prove that some sets of almost periodic measures are test sets for some particular nets of positive linear operators on spaces containing almost periodic measures. We consider spaces which contain almost periodic measures defined by densities and measures which can be represented as the convolution between an arbitrary measure with finite support (or an arbitrary bounded measure) and a fixed almost periodic measure. We also give a Korovkin-type result for the space of almost periodic measures; in this case the net of linear operators has a certain contraction property.

Authors

  • Silvia-Otilia CorduneanuDepartment of Mathematics
    Gh. Asachi Technical University, Iaşi
    Bd. Copou 11
    6600 Iaşi, Romania
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image